Well, I'm a "he", but uh, that's okay. Maybe people think "debaser" has something to do with "Deb" as in "Deborah", but it's actually a song by the Pixies, one of my favorite bands. Debase: to reduce in quality or value; adulterate (Webster's)
I'm not sure I want to be decreasing any doses. Typically I don't have much sedation from the morning dose (although that can be inconsistent) and I do have a stressful job.
And I haven't been on it that long, so isn't it a little soon to consider an increase? I was told Clonazepam doesn't even reach its maximum plasma level for two weeks, and I'm only a couple days past that. Logic (if it applies here) would suggest that it should be working its best right now. I've also read that 1mg per day is the target dosage for panic disorder. It's pretty universally accepted from what I can tell. I guess I'll talk to my doctor about
it when the time comes, but he's not a psychiatrist....just a regular MD.
This is where I think I am:
1. Klonopin has stopped my panic attacks
2. I still have some kind of GI disorder
3. Anxiety is something of a habit (I'll get nervous, and sometimes my body will try to have panic attacks) and it's unrealistic to expect the K to do anything about
4. I'm thrilled that I'm doing better, but disappointed I still don't feel well ALL the time.
I've heard it can be difficult to get off Klonopin. I've also heard of people who had no problem tapering off. Everyone's different, I guess. While I'd rather not be on an addictive drug, I have no problem staying on it the rest of my life if it helps me. Heck, if I had the money and it was the only thing would help, I'd use heroin if I had to. Whatever works. Nothing is worse than panic and anxiety.
Something that just occured to me: perhaps my doses are too far apart now? The first week when I made most of my progress, I wasn't working and was sleeping in. I'd take the first pill between 10am and noon. The second would come around 8pm. Now that I'm back at work, I'm taking the first dose between 7:30 and 8:30 in the morning and the evening dose is still happening around 8 or 9. I wonder if moving the evening dose up would make a difference? It's half life is so long I'm not sure it would.
It's probably just a mental thing. I simply got excited about
feeling better and pushed really hard after being sedentary for a long time. I got tired. So the last two days I haven't done much physically. Perhaps I just need more physical activity as I said before, and the more consistent diet. I may also try some Zantac for the stomach issue.
Lyn, your words mean a lot. Do you really think this is inspiring others? I hope it is. While I'm not perfect, I can say for sure that I'll go to work tomorrow and work at least eight hours. The date's just tentative right now, but if it solidifies I'll go on it. I'll sleep in my bed tonight rather than a dilapidated recliner. Even if I'm not as far along as I'd like to be, there's no doubt I'm better. I don't want my complaints to overshadow that.
In keeping with random nature of this journal, I'd like to talk about
another side effect of the Clonazepam. Many report "vivid dreams". Well, I've had some REALLY vivid ones. Not at night, but if I take a nap during the day. They're not weird but they're extremely realistic. Realistic to the point that when I wake up I have to think for a moment about
whether they were dreams or not. It's kind of a fun little side-effect.
Post Edited (debaser) : 4/3/2007 11:21:16 PM (GMT-6)